Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Temperature of a semi-infinite rod which radiates both linearly and nonlinearly

Author: J. E. Hartka
Journal: Quart. Appl. Math. 32 (1974), 101-111
MSC: Primary 35K60; Secondary 80.35
DOI: https://doi.org/10.1090/qam/430539
MathSciNet review: 430539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K60, 80.35

Retrieve articles in all journals with MSC: 35K60, 80.35

Additional Information

DOI: https://doi.org/10.1090/qam/430539
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society